# SDR SWAA117926

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 21,011 hours, 12,498 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543140
- Part serial: H8160
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -  R1 COCKPIT WINDOW ARCED AND CRACKED IN FLIGHT.  REMOVED AND REPLACED R1 WINDOW PER MM.
